# SDR CALA9802164

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630265
- Condition: Bent
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD FOREFLAP INBOARD MOST UPPER SKIN LOOSE AND BENT.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-3.
